Hi I'm 19 years old & I just got the depo shot yesterday July 15 2016. I'm already feeling bad, I woke up this moring feeling nauseous, with a bad head ache, my jaw hurts, my stomach hurts, I feel shaky & my chest hurts. I've been reading & searching about the depo all day & im starting to get worried. I've taken the pill but it made me feel very ill that's why I went to the shot. Does it go away.? Why am I feeling like this just one day after getting it.? Is there anyway to help me feel better.?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2013 • 2 answers
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Updated 19 Oct 2014 • 1 answer
Updated 3 Jul 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Updated 8 Sep 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer